# SDR UIEA2012071900325

- Difficulty date: July 16, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 73,516 hours, 14,391 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING, BS 644 HAS EMERGENCY LIGHT INOPERATIVE.  RELAMPED, OPS CHECKED GOOD IAW MM 33-51-00.
